# SDR USAA060113

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 42,977 hours, 42,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 628, S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 628R, S25R AND 26R BURN MARK.  INSTALLED FASTENERS AND BLENDED AREA'S IAW SRM 53-00-01 SECTION 1 PAR 3, DEFECT SIZE:  .125 INCH.
